Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 186, NWS North Platte, NE

July 17, 2015Cherry County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2015, 6:06 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2015, 6:06 PM MDT (00:06 UTC)
Expired
Jul 17, 2015, 6:45 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 40 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 6:10 PM MDTTSTM WND GST 60Mullen, NE
Jul 17, 6:15 PM MDTTSTM WND GST 705 E Mullen, NE
Jul 17, 6:29 PM MDTTSTM WND GST 60Seneca, NE
Jul 17, 6:40 PM MDTTSTM WND GST 67Thedford, NE
Jul 17, 6:48 PM MDTTSTM WND GST 704 Se Brownlee, NEGUSTS ESTIMATED TO BE AT LEAST 70 MPH.
Jul 17, 6:55 PM MDTTSTM WND GST 58Thedford, NEHIGH WINDS HAVE BEEN BLOWING SINCE 740 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 3:03 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
2054 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WUUS53 KLBF 180006
SVRLBF
NEC031-091-171-180045-
/O.NEW.KLBF.SV.W.0186.150718T0006Z-150718T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM MDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  WESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 645 PM MDT/745 PM CDT/

* AT 605 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTH OF MULLEN TO 11 MILES SOUTHWEST OF
  MULLEN...AND MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MULLEN...THEDFORD...SENECA...BROWNLEE...HIGHWAY 97 CROSSING THE
  NORTH LOUP RIVER...MARSH FLAT...HIGHWAY 97 CROSSING BIG CREEK...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...KELSO...SHIMMONS LAKE...
  GIANT HILL...NORWAY...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...
  HIGHWAY 83 CROSSING THE DISMAL RIVER AND HIGHWAY 83 CROSSING GOOSE
  CREEK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 131 AND 186.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 169 AND 214.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 44 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4251 10102 4251 10052 4174 10050 4174 10101
      4187 10135 4229 10137
TIME...MOT...LOC 0006Z 273DEG 32KT 4221 10108 4190 10112

HAIL...1.25IN
WIND...70MPH

$$

MASEK
1 follow-up statement
072 
WWUS53 KLBF 180022
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM MDT FRI JUL 17 2015

NEC031-091-171-180045-
/O.CON.KLBF.SV.W.0186.000000T0000Z-150718T0045Z/
HOOKER NE-THOMAS NE-CHERRY NE-
622 PM MDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY...WESTERN THOMAS AND EASTERN HOOKER COUNTIES UNTIL 645 PM
MDT/745 PM CDT/...

AT 619 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF SENECA TO 8 MILES SOUTHWEST OF
SENECA...AND MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
THEDFORD...SENECA...BROWNLEE...NORWAY...HIGHWAY 83 CROSSING THE NORTH
LOUP RIVER...HIGHWAY 83 CROSSING THE DISMAL RIVER AND HIGHWAY 83
CROSSING GOOSE CREEK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 131 AND 186.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 213.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 44 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4174 10050 4174 10102 4188 10125 4225 10127
      4251 10102 4251 10052
TIME...MOT...LOC 0022Z 263DEG 41KT 4223 10084 4195 10087

HAIL...1.50IN
WIND...70MPH

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 5:35 PM MDT, 31 minutes earlier.

Area forecast discussion, Jul 17, 5:35 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT FRI JUL 17 2015

.SYNOPSIS...
ISSUED AT 320 PM CDT FRI JUL 17 2015

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN
CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN
PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL
ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS
THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID
90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT
THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST.
MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST
FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF
THUNDERSTORMS.

THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS
LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT.
MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE
WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA.
ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED.
MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES
AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS
SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH.

AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED
STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO
A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER
NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500
J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT.

OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO
EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE
WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S
BENEATH THE LINGERING CLOUD COVER.

TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS
DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT
THE AFTERNOON TO REMAIN DRY FOR OUR CWA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO
LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR
DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE
GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT
IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL
UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE
DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY
SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE
ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST
CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST
FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG
THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD
THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT.  IN THIS
SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES
AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN
DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON.
HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER
THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS
WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD
COVER FROM CONVECTIVE DEBRIS WOULD LINGER.

MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE
EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW
ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE
WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM
NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER
LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN
TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA
COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS
THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL
MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING
RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES
AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS
DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE
AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER
FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR
THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF
MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW
LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT
LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN
SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY
FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR
TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF
NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW
PRESSURE SYSTEM WHICH FORMS IN THE WEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI JUL 17 2015

THE ONGOING TSTM ACTIVITY SHOULD GRADUALLY EXIT FROM WEST TO EAST
OVERNIGHT CLEARING THE ERN EDGE OF THE FCST AREA AROUND 07Z-09Z.

THE RAP AND NAM SUGGEST A BROAD AREA OF MVFR CIGS AND COLD AIR
STRATUS FORMING ACROSS WRN/NCNTL NEB 06Z-15Z. BUT THIS IS NOT
SUPPORTED BY THE SREF SO WE WILL WAIT A BIT ON INCORPORATING THIS
INTO THE FORECAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...CDC
Hazardous weather outlook, Jul 17, 2:32 PM MDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT FRI JUL 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS
THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE
OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS
MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY
THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A
MARGINAL RISK OF SEVERE STORMS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY.
THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG
AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 17, 5:31 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 S SUTHERLAND          41.14N 101.13W
07/17/2015  E2.00 INCH       LINCOLN            NE   PUBLIC

            SUTHERLAND AND I80

&&

SBAKER
Local storm report, Jul 17, 5:42 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 W WHITMAN             42.04N 101.58W
07/17/2015  E1.00 INCH       GRANT              NE   PUBLIC

            50 MPH WINDS

&&

SBAKER
Local storm report, Jul 17, 5:45 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             8 WSW CALLAWAY          41.25N 100.06W
07/17/2015  E0.50 INCH       CUSTER             NE   CO-OP OBSERVER

&&

MARTIN
Local storm report, Jul 17, 5:47 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             51 W BROWNLEE           42.29N 101.62W
07/17/2015  M1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 17, 5:55 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             3 NE HERSHEY            41.19N 100.96W
07/17/2015  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

SBAKER
Local storm report, Jul 17, 6:06 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     17 SW MULLEN            41.87N 101.28W
07/17/2015  E60 MPH          HOOKER             NE   TRAINED SPOTTER

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:25 PM MDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 17, 6:39 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas51 min
Jul 17, 6:55 PM MDTSevere Thunderstorm WarningLBFBrown, Rock50 min
Jul 17, 7:37 PM MDTSevere Thunderstorm WarningLBFHolt38 min
Jul 17, 7:57 PM MDTSevere Thunderstorm WarningLBFCuster48 min
Jul 17, 9:27 PM MDTSevere Thunderstorm WarningLBFCuster23 min
Jul 17, 11:55 PM MDTSevere Thunderstorm WarningLBFCuster23 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.